Volume 18, Number 1

Articles in the Issue:

Regular Articles:
 
Bing Sheng He
Solving Trust Region Problem In Large Scale Optimization.
J. Comp. Math., 18 (2000), pp. 1-12
. Abstract
 

Full Article
   
Xi Ming Liang, Cheng Xian Xu and Ji Xin Qian
A Trust Region-Type Method For Solving Monotone Variational Inequality.
J. Comp. Math., 18 (2000), pp. 13-24
. Abstract
 

Full Article
   
Pin Wen Zhang and Yu Zhang
Wavelet Method For Boundary Intergal Equations.
J. Comp. Math., 18 (2000), pp. 25-42
. Abstract
 

Full Article
   
De Lin Chu and Da Uong Cai
Regularization Of Singular Systems By Output Feedback.
J. Comp. Math., 18 (2000), pp. 43-60. Abstract
 

Full Article
     
Geng Sun
A Simple Way Constructions Symplectic Runge-Kutta Methods.
J. Comp. Math., 18 (2000), pp. 61-68. Abstract
 

Full Article
     
Hua Zhong Tang and Hua Mo Wu
On A Cell Entropy Inequality Of The Relaxing Schemes For Scalar Conservation Laws.
J. Comp. Math., 18 (2000), pp. 69-74. Abstract
 

Full Article
     
Biao Yang, Lin Qiu and Jiao-Xun Kuang
The GPL-Stability Of Runge-Kutta Methods Fordelay Differential Systems.
J. Comp. Math., 18 (2000), pp. 75-82. Abstract
 

Full Article
     
Ji Ming Wu and De Hao Yu
The Overlapping Domain Decomposition Methodfor Harmonic Equation Over Exterior Three-Dimensional Domain.
J. Comp. Math., 18 (2000), pp. 83-94. Abstract
 

Full Article
     
Ben Yu Guo
Jacobi Spectral Approximations To Differential Equations On The Half Line.
J. Comp. Math., 18 (2000), pp. 95-112. Abstract
 

Full Article